Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stomach cramps. Released solid stools. Have headaches and constipation. Help

Hello, I have been awake most of the night due to stomach cramps and releasing great big solid faeces, feeling slightly sick and have a headache . Normally I go once or twice a day in small doses as slightly constipated. Could this be due perhaps different food, and I bought something from a take away last night, but surprised chips would cause a complete emptying and its not diahorrea.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having symptoms due to irritation of the gastrointestinal tract.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg. Digestive enzyme preparation containing pepsin and fungal diastase after meals will be helpful.

Eat light meals prepared under hygienic conditions.

I hope this is helpful to you.
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor